# SDR SWAA991843

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6552988
- Condition: Corroded
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON STRINGER SPLICE 23R, BS 910.  REPAIRED STRINGER SPLICE PER SRM.
